# SDR PCSA2016062701

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 83,560 hours, 30,079 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE: LT STRUT DUCT LEAK. THE PRV CLOSED AUTOMATICALLY BECAUSE THE STRUT TEMPERATURE IS TOO HIGH.
